MathSciNet Relay Station
MathSciNet bibliographic data
MR2227700 93B05 (35B45 35K65)
Martinez, P.; Vancostenoble, J. Carleman estimates for one-dimensional degenerate heat equations. J. Evol. Equ. 6 (2006), no. 2, 325–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement